Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was wondering earlier about the what difference there is between accutane and normal vitamin A capsules? Accutane is certainly more expensive, yet it is a derivative of vitamin A. I've heard a few stories of people taking very large doses of vitamin A and experiencing similar side effects that people on accutane go through. Also I have read that high doses of vitamin A can be very harmful for your body, Accutane also can be harmful to your body. Has anyone here got any info on what exactly the difference is? Has any one here tried a high dose vitamin A regime and what happened? thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×